English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 614983      Online Users : 69
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51437

Title: H-infinity control for descriptor systems: Controller reduction
Authors: Chee‐Fai Yung
He‐Sheng Wang
Mei‐Chi Chen
Contributors: 國立臺灣海洋大學電機工程學系
Keywords: descriptor systems
reduced‐order controller
H ∞ control
generalized algebraic riccati equations
bounded real lemma
Date: 2006-02
Issue Date: 2018-11-29T01:18:28Z
Abstract: Abstract: State‐space formulas for reduced‐order H ∞ controllers for descriptor systems are given. The approach taken is mainly based on the solutions of two generalized algebraic Riccati equations (GARE), while exploiting the structure of the deflating subspace of the pencil {E, W ∞}, where W ∞ is an admissible solution to a GARE that is the descriptor systems counterpart of a certain ARE (algebraic Riccati equation) first developed by Petersen et al. (1991). This approach has the advantage that, by proper selection of the bases of the deflating space and suitable assumptions, the reduced‐order controller may be in a normal form, namely the E‐matrix of the controller is nonsingular.
Relation: 29(2) pp.185-191
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51437
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback